# SDR SWIA202505200418

- Difficulty date: April 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 20,482 hours, 14,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA85288-ERJ 175 SRM TOPIC: 51-75-16 MXCODEID68878-PR - FOUND DENT ON FWD LH SIDE FUSELAGE AT STGR 15L AND FR11 UNDER THE SKYWEST LOGO. DENT IS FOUND TO BE WITHIN LIMITS PER ERJ 175 SRM 53-00-00/AD02 TABLE 102. THE DENT IS IN THE PAINT AREA LAYER.  PERMANENT REPAIR DUE AT 7500 FC.***DUE BY TAC 19102***, PART NUMBER:   - , SERIAL NUMBER: 17000607, POSITION: (C-CHECK RO 05/20/2025)REMOVED AND REPLACED FWD FUSELAGE LH SKIN BETWEEN FR8 - FR13 REF SRM 51-40-08. REPLACED WITH FACTORY SKIN, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. THIS CLEARS RA85288.
